# SDR AALA20010599

- Difficulty date: March 23, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 20 BROKEN.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
